# SDR ASAA2021111536785

- Difficulty date: November 15, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750236
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION PANEL AT STA 727B-767 IS CORRODED ON UPPER AND LOWER SURFACES. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W=8 O=.040 R=.027 L=1.2 D=.013.
